Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A method for the numerical solution of $y^{’} =f(x, y)$ based on a self-adjusting non-polynomial interpolant
HTML articles powered by AMS MathViewer

by J. D. Lambert and B. Shaw PDF
Math. Comp. 20 (1966), 11-20 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.61
  • Retrieve articles in all journals with MSC: 65.61
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Math. Comp. 20 (1966), 11-20
  • MSC: Primary 65.61
  • DOI:
  • MathSciNet review: 0189252